my story – sort of
I am tired of the lithium already. It makes me shuffle – though I know doctors would say “that’s not a side effect” — well, if it happens to me, it is, 100%. Also, it makes me tired, and makes me suicidal. How in God’s green earth is that supposed to be therapeutic? This is the 2nd mood stabilizer I have tried and I have endured two blood tests. The first mood stabilizer was awesome and made me outrageously happy, but made my hair fall out. Don’t want to look crazy. For those who are interested, that one was called Lamictal, and my doctor said “That’s a very rare side effect” *rolls eyes* (as far as I’m concerned it wasn’t rare.
Lithium is disgusting and does little to help the depression side of manic depression, from what I can tell. I’m tapering off. I’ll be trying vitamin supplements — TrueHope EMPower Plus, Omega 3s, and exercise and meditation. I do NOT necessarily recommend this for anyone else, but for me, I’m going to see how it goes. A drug that kills all the fun and promotes all the pain is no fun at all.
It’s been 10 months and I’m already so damn sick of these meds. Really? Is this the best science can do?